ITP OpenIR  > 理论物理所科研产出  > SCI论文
Cai, RG; Cao, LM; Cai, RG (reprint author), Chinese Acad Sci, Inst Theoret Phys, State Key Lab Theoret Phys, POB 2735, Beijing 100190, Peoples R China.
Generalized formalism in gauge-invariant gravitational perturbations
Source PublicationPHYSICAL REVIEW D
Language英语
KeywordStatic Black-holes Higher Dimensions Master Equation Wave-equation Space-times Stability
AbstractBy the use of the gauge-invariant variables proposed by Kodama and Ishibashi, we obtain the most general perturbation equations in the (m + n)-dimensional spacetime with a warped product metric. These equations do not depend on the spectral expansions of the Laplace-type operators on the n-dimensional Einstein manifold. These equations enable us to have a complete gauge-invariant perturbation theory and a well-defined spectral expansion for all modes, and the gauge invariance is kept for each mode. By studying perturbations of some projections of Weyl tensor in the case of m = 2, we define three Teukolsky-like gauge-invariant variables and obtain the perturbation equations of these variables by considering the perturbations of the Penrose wave equations in the (2 + n)-dimensional Einstein spectime. In particular, we find the relations between the Teukolsky-like gauge-invariant variables and the Kodama-Ishibashi gauge-invariant variables. These relations imply that the Kodama-Ishibashi gauge-invariant variables all come from the perturbations of the Weyl tensor of the spacetime.
2013
ISSN1550-7998
Volume88Issue:8Pages:84047
Subject AreaPhysics
Indexed BySCI
Funding OrganizationNational Natural Science Foundation of China [10821504, 11035008, 11205148, 11235010] ; National Natural Science Foundation of China [10821504, 11035008, 11205148, 11235010] ; National Natural Science Foundation of China [10821504, 11035008, 11205148, 11235010] ; National Natural Science Foundation of China [10821504, 11035008, 11205148, 11235010]
Citation statistics
Cited Times:2[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.itp.ac.cn/handle/311006/15261
Collection理论物理所科研产出_SCI论文
Corresponding AuthorCai, RG (reprint author), Chinese Acad Sci, Inst Theoret Phys, State Key Lab Theoret Phys, POB 2735, Beijing 100190, Peoples R China.
Recommended Citation
GB/T 7714
Cai, RG,Cao, LM,Cai, RG . Generalized formalism in gauge-invariant gravitational perturbations[J]. PHYSICAL REVIEW D,2013,88(8):84047.
APA Cai, RG,Cao, LM,&Cai, RG .(2013).Generalized formalism in gauge-invariant gravitational perturbations.PHYSICAL REVIEW D,88(8),84047.
MLA Cai, RG,et al."Generalized formalism in gauge-invariant gravitational perturbations".PHYSICAL REVIEW D 88.8(2013):84047.
Files in This Item:
File Name/Size DocType Version Access License
Generalized formalis(430KB) 开放获取LicenseApplication Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Cai, RG]'s Articles
[Cao, LM]'s Articles
[Cai, RG (reprint author), Chinese Acad Sci, Inst Theoret Phys, State Key Lab Theoret Phys, POB 2735, Beijing 100190, Peoples R China.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Cai, RG]'s Articles
[Cao, LM]'s Articles
[Cai, RG (reprint author), Chinese Acad Sci, Inst Theoret Phys, State Key Lab Theoret Phys, POB 2735, Beijing 100190, Peoples R China.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Cai, RG]'s Articles
[Cao, LM]'s Articles
[Cai, RG (reprint author), Chinese Acad Sci, Inst Theoret Phys, State Key Lab Theoret Phys, POB 2735, Beijing 100190, Peoples R China.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.